Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Sign wave analysis in matrix eigenvalue problems


Authors: K. M. Brown and P. Henrici
Journal: Math. Comp. 16 (1962), 291-300
MSC: Primary 65.40
DOI: https://doi.org/10.1090/S0025-5718-1962-0169363-3
MathSciNet review: 0169363
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. C. Aitken, ``Studies in practical mathematics, II. The evaluation of the latent roots and latent vectors of a matrix,'' Proc. Roy. Soc. Edinburgh, v. 57, 1937, p. 269-304.
  • [2] E. Bodewig, Matrix Calculus, North Holland Publishing Co., Amsterdam, 1959. MR 0127517 (23:B563)
  • [3] L. Collatz, Eigenwertaufgaben mit Technischen Anwendungen, Leipzig, 1949. MR 0031337 (11:137e)
  • [4] G. H. Hardy & E. M. Wright, An Introduction to the Theory of Numbers, third edition, Oxford, 1954. MR 0067125 (16:673c)
  • [5] E. E. Osborne, ``On acceleration and matrix deflation processes used with the power method,'' J. Soc. Indust. Appl. Math., v. 6, 1958, p. 279-287. MR 0096354 (20:2838)
  • [6] G. Polya & G. Szegö, Aufgaben und Lehrsätze der Analysis, v. I., Springer, Berlin, 1954.
  • [7] R. von Mises & H. Geiringer, ``Praktische Verfahren der Gleichungsauflösung,'' Z. Angew. Math. Mech., v. 9, 1929, p. 58-77, p. 152-164.
  • [8] H. Wielandt, ``Das Iterationsverfahren bei nicht selbstadjungierten linearen Eigenwertaufgaben,'' Math. Z., v. 50, 1954, p. 93-143. MR 0017460 (8:157a)
  • [9] J. H. Wilkinson, ``The calculation of the latent roots and vectors of matrices on the Pilot model of the ACE,'' Proc. Cambridge Philos. Soc., v. 50, 1954, p. 536-566. MR 0063775 (16:178b)
  • [10] J. H. Wilkinson, ``The use of iterative methods for finding the latent roots and vectors of matrices,'' MTAC, v. 9, 1955, p. 184-191. MR 0079833 (18:154b)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.40

Retrieve articles in all journals with MSC: 65.40


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1962-0169363-3
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society